×

zbMATH — the first resource for mathematics

Orbits, invariants, and representations associated to involutions of reductive groups. (English) Zbl 0508.20021

MSC:
20G15 Linear algebraic groups over arbitrary fields
20G05 Representation theory for linear algebraic groups
14L30 Group actions on varieties or schemes (quotients)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borel, A.: Linear algebraic groups. New York: Benjamin 1969 · Zbl 0206.49801
[2] Borel, A., Tits, J.: Groupes réductifs. Publ. Math. I.H.E.S.27, 55-152 (1965) · Zbl 0145.17402
[3] Borel, A., Tits, J.: Compléments a l’article ?Groupes réductifs?. Publ. Math. I.H.E.S.41, 253-276 (1972) · Zbl 0254.14018
[4] Bourbaki, N.: Groupes et algèbres de Lie, Chapitres 4, 5 et 6. Paris: Hermann 1968 · Zbl 0186.33001
[5] Carter, R.: Conjugacy classes in the Weyl group. Compositio Math.25, 1-59 (1972) · Zbl 0254.17005
[6] Demazure, M.: Démonstration de la conjecture de Mumford [d’après W. Haboush], Séminaire Bourbaki, exposé 462. Lecture notes, no. 514. Berlin-Heidelberg-New York: Springer 1976
[7] Dieudonné, J.: Cours de géométrie algébrique, 2. Presses universitaires de France 1974
[8] Grothendieck, A., Dieudonné, J.: Éléments de géométrie algébrique, Chap. IV. Publ. Math. I.H.E.S.20, 1-259 (1964)
[9] Helgason, S.: Differential geometry, Lie groups, and symmetric spaces. New York-San Francisco-London: Academic Press 1978 · Zbl 0451.53038
[10] Kostant, B., Rallis, S.: Orbits and representations associated with symmetric spaces. Amer. J. Math.93, 753-809 (1971) · Zbl 0224.22013 · doi:10.2307/2373470
[11] Luna, D.: Slices étales. Bull. Soc. Math. France33, 81-105 (1973) · Zbl 0286.14014
[12] Luna, D., Richardson, R.: A generalization of the Chevalley restriction theorem. Duke Math. J.46, 487-496 (1979) · Zbl 0444.14010 · doi:10.1215/S0012-7094-79-04623-4
[13] Lusztig, G.: On the finiteness of the number of unipotent classes. Invent. Math.34, 201-213 (1976) · Zbl 0371.20039 · doi:10.1007/BF01403067
[14] Mumford, D.: Geometric Invariant Theory. Berlin-Heidelberg-New York: Springer 1965 · Zbl 0147.39304
[15] Richardson, R.: The conjugating representation of a semisimple group. Invent. Math.54, 229-245 (1979) · Zbl 0424.20035 · doi:10.1007/BF01390231
[16] Richardson, R.: An application of the Serre Conjecture to semisimple algebraic groups. Lecture notes, no. 848, pp. 141-152. Berlin-Heidelberg-New York: Springer 1981
[17] Richardson, R.: On orbits of algebraic groups and Lie groups. Bull. Austral. Math. Soc.25, 1-28 (1982) · Zbl 0467.14008 · doi:10.1017/S0004972700005013
[18] Steinberg, R.: Endomorphisms of linear algebraic groups. Mem. Amer. Math. Soc.80, (1968) · Zbl 0164.02902
[19] Steinberg, R.: On a theorem of Pittie. Topology14, 173-177 (1975) · Zbl 0318.22010 · doi:10.1016/0040-9383(75)90025-7
[20] Vust, T.: Opération de groupes réductifs dans un type de cônes presque homogènes. Bull. Soc. Math. France102, 317-334 (1974) · Zbl 0332.22018
[21] Warner, G.: Harmonic analysis on semi-simple lie groups, I. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0265.22020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.